RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 3, Pages 535–539 (Mi dan44720)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Weakly sufficient sets and the representation of analytic functions of several complex variables by Dirichlet series

V. V. Napalkov, A. B. Sekerin

Institute of Mathematics with Computing Centre of Ural Branch of the USSR Academy of Sciences, Ufa

Full text: PDF file (596 kB)

Bibliographic databases:

Document Type: Article
UDC: 517
Presented: V. S. Vladimirov
Received: 07.04.1981

Citation: V. V. Napalkov, A. B. Sekerin, “Weakly sufficient sets and the representation of analytic functions of several complex variables by Dirichlet series”, Dokl. Akad. Nauk SSSR, 260:3 (1981), 535–539

Citation in format AMSBIB
\Bibitem{NapSek81}
\by V.~V.~Napalkov, A.~B.~Sekerin
\paper Weakly sufficient sets and the representation of analytic functions of several complex variables by Dirichlet series
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 3
\pages 535--539
\mathnet{http://mi.mathnet.ru/dan44720}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0631926}
\zmath{https://zbmath.org/?q=an:0501.32003}


Linking options:
  • http://mi.mathnet.ru/eng/dan44720
  • http://mi.mathnet.ru/eng/dan/v260/i3/p535

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. F. Korobeinik, “Inductive and projective topologies. Sufficient sets and representing systems”, Math. USSR-Izv., 28:3 (1987), 529–554  mathnet  crossref  mathscinet  zmath
    2. A. B. Sekerin, “On the representation of analytic functions of several variables by exponential series”, Russian Acad. Sci. Izv. Math., 40:3 (1993), 503–527  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:4
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019